MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Discomfort (2330)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis of the reported csl was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was that the ipg was not implanted deep enough in the chest wall.The device history and sterilization record for this csl device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event, and the device passed all pull testing specifications.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025.Following implant, the patient experienced pain at the chest incision site and the ipg was sticking out of their skin and causing discomfort.They also expressed concern with the stimulation they felt when therapy levels were adjusted and stated it felt like they were being electrocuted with every adjustment.The patient was also concerned that their lead did not have the appropriate points of contact on their carotid.It was noted that the impedance levels complied and an ultrasound and ct looked good as well.Per the opinion of their previous physician, the root cause of the event was that the ipg was not implanted deep enough in the chest wall.The patient was seen for a consultation on (b)(6) 2026, to discuss a possible revision, and on (b)(6) 2026, the patient underwent a lead and pocket revision and the ipg was replaced.They reported feeling much better following the revision.They were seen for a follow-up on (b)(6) 2026 with no further complaint, and all the patient's symptoms were resolved.

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24931601
Report Number3007972010-2026-00046
Device Sequence Number10727346
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)260715
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/15/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient Weight52 KG
Patient RaceWhite